# SDR KBMA088326

- Difficulty date: July 14, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Aerosp AS355*
- Aircraft serial: 2337
- Aircraft time: 6,493 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: T/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HALF SHELL BEARINGS HAVE CRACKS. REPLACED WITH NEW 4 EACH HALF SHELL BEARING KIT.
